# SDR AALA202309138841

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N403AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8780
- Aircraft time: 13,758 hours, 3,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT PASSENGER DOOR EMERGENCY ACCUMULATOR LOW PRESSURE (1200 PSI AT 86F). SERVICED LEFT AFT PASSENGER DOOR EMERGENCY ACCUMULATOR PER AMM 52-10-00. (SERVICED TO 1810 PSI AT 86F)
